# SDR DALA2024011900824

- Difficulty date: January 18, 2024
- Submitted: January 19, 2024
- Operation: Air carrier
- Aircraft: N845MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29719
- Aircraft time: 87,752 hours, 14,786 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2 CREW REST STAIR LED LIGHT STRIPS INOP. CORRECTIVE ACTION: REMOVED AND REPLACED CREW REST LIGHT STRIP. REF B767 CMM 25-29- 02. OK FOR SVC.
